Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 103, NWS Philadelphia/Mount Holly

September 2, 2013Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 2, 2013, 3:35 PM EDT for Camden County, New Jersey. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2013, 3:35 PM EDT (19:35 UTC)
Expired
Sep 3, 2013, 1:02 AM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Camden County, NJ

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS41 KPHI 021935
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT MON SEP 2 2013

NJC007-030130-
/O.NEW.KPHI.FA.W.0103.130902T1935Z-130903T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
335 PM EDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 930 PM EDT

* AT 330 PM EDT...MINOR FLOODING WAS OCCURRING ALONG THE COOPER
  RIVER. THE FLOODING IS THE RESULT OF RUNOFF FROM THIS MORNING'S
  HEAVY RAINFALL IN THAT AREA. THE MINOR FLOODING IS EXPECTED TO
  CONTINUE INTO THIS EVENING BEFORE THE COPPER RIVER RETURNS WITHIN
  ITS BANKS.

THIS FLOOD WARNING INDICATES THAT MINOR FLOODING HAS BEEN REPORTED 
IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3980 7498 3993 7514 3996 7512 4000 7505
      3998 7501 3997 7502 3995 7502 3994 7498
      3993 7498 3989 7493 3987 7492 3985 7492

$$

IOVINO
2 follow-up statements
926 
WGUS41 KPHI 030010
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT MON SEP 2 2013

NJC007-030530-
/O.EXT.KPHI.FA.W.0103.000000T0000Z-130903T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
810 PM EDT MON SEP 2 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 130 AM EDT

* AT 800 PM EDT...MINOR FLOODING WAS CONTINUING TO OCCUR ALONG THE
  COOPER RIVER. THE FLOODING WAS DUE TO RUNOFF FROM THIS MORNING'S
  HEAVY RAINFALL. THE LEVEL OF THE COOPER RIVER SHOULD LOWER
  GRADUALLY AND IT IS EXPECTED TO RETURN WITHIN ITS BANKS BEFORE 130
  AM ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3980 7498 3993 7514 3996 7512 4000 7505
      3998 7501 3997 7502 3995 7502 3994 7498
      3993 7498 3989 7493 3987 7492 3985 7492

$$

IOVINO
948 
WGUS81 KPHI 030502
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 AM EDT TUE SEP 3 2013

NJC007-030511-
/O.CAN.KPHI.FA.W.0103.000000T0000Z-130903T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
102 AM EDT TUE SEP 3 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN CAMDEN 
COUNTY...THE COOPER RIVER HAS RETURNED WITHIN ITS BANKS.

LAT...LON 3980 7498 3993 7514 3996 7512 4000 7505
      3998 7501 3997 7502 3995 7502 3994 7498
      3993 7498 3989 7493 3987 7492 3985 7492

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 12:27 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Sep 2, 12:27 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EDT MON SEP 2 2013

.SYNOPSIS...
A VERY WARM AND HUMID AIR MASS WILL CONTINUE OVER THE REGION
TODAY ALONG WITH A TROUGH OF LOW PRESS WHICH WILL AID THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL
APPROACH FROM THE WEST TONIGHT AND WILL MOVE ACROSS THE AREA
TUESDAY MORNING, USHERING IN COOLER AND DRIER WEATHER FOR REST OF
THE WEEK. A DRY COLD FRONT WILL CROSS THE AREA ON THURSDAY AND
POSSIBLY ANOTHER ONE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENT RADAR SHOWED A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDER
OVER THE DELAWARE VALLEY AND PARTS OF S JERSEY AND MORE ISOLATED
STUFF FURTHER N. THE PRECIP OVER S JERSEY HAS BEEN REDEVELOPING
AND TRAINING FOR SEVERAL HOURS NOW. WILL RAISE POPS ACRS THIS
AREA. ALSO, TEMPS ARE MUCH LWR ACRS PORTIONS OF PHILLY, AND SRN NJ
SO WILL LWR THE CURRENT TEMPS AND MAXES AS WELL. PLACES THAT
HAVEN'T SEEN NEARLY AS MUCH RAIN HAVE TEMPS 7-10 DEGREES HIGHER ATTM.

STILL EXPECT SOME MORE ACTIVITY PSBL THIS AFTN, BUT THE MAIN
QUESTION REMAINS WHAT IMPACT THE CURRENT SHWRS/TSTMS/CLOUD COVER
WILL HAVE ON THAT DEVELOPMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE PRE-FRONTAL TROUGH SHOULD BE TO OUR EAST BY TONIGHT AND THE
ENSUING COLD FRONT SHOULD BE ACROSS CENTRAL/EASTERN PENNSYLVANIA
TONIGHT. THE SURFACE CONVERGENCE ASSOCIATED WITH THE FRONT SHOULD
BE WANING DURING THE OVERNIGHT HOURS, HOWEVER WE STILL HAVE AMPLE
LOW-LEVEL MOISTURE IN PLACE TO TAP INTO SO WE CONTINUE TO KEEP
CHANCE POPS IN THE FORECAST. WE FINALLY SHOULD START TO SEE SOME
RELIEF FROM THE HUMIDITY BY VERY LATE TONIGHT AS THE WINDS TURN
WESTERLY AND BEGIN TO BRING IN SOME DRIER AIR.

OVERNIGHT TEMPERATURES WERE A BLEND OF THE MET/MAV SINCE THEY WERE
BASICALLY IDENTICAL.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE LONG TERM FORECAST IS PRETTY MUCH DRY EXCEPT FOR A CHANCE OF
SHOWERS TUESDAY AND POSSIBLY AGAIN ON SUNDAY. A SHRTWV TROF OVER
THE NORTHEAST AND MID-ATLANTIC ON TUESDAY MOVES OFFSHORE TUESDAY
NIGHT BUT A LARGER SCALE TROF REMAINS IN PLACE OVER ERN CANADA FOR
THE REST OF THE WEEK WHICH LEAVES OUR AREA IN RELATIVELY DRY NW
FLOW ALOFT.

THE TRICKIEST PART OF THIS FORECAST IS AT THE BEGINNING ON
TUESDAY. A COLD FRONT ASSOCD WITH THE SHRTWV TROF IS EXPECTED TO
PUSH EWD THROUGH PA DURG MONDAY NIGHT AND BE OVER NJ/DE BY EARLY
TUESDAY MORNING. THE NAM, ECMWF AND SREF ARE INDICATING SOME
PRECIP OVER ERN NJ AND DELMARVA ON TUESDAY MORNING AT LEAST...WHILE
THE GFS WANTS TO CLEAR PRECIP OUT MORE QUICKLY. AS A RESULT WE
TRIMMED THE POPS BACK FOR TUESDAY ESPECIALLY N/W OF PHL BUT KEPT
CHC POPS S AND E. MAX TEMPS BEHIND THE COOL FRONT WILL BE A LITTLE
LOWER TUES VS MON BUT BIGGEST DIFFERENCE WILL BE THE LOWER DEWPTS
MAKING FOR A MORE PLEASANT AFTN...ESPECIALLY N/W OF PHL.

FOR THE REMAINDER OF THE EXTENDED PERIOD...PLEASANT WX SHOULD
CONTINUE WITH TEMPS NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF
YEAR. ANOTHER COOL FRONT ASSOCD WITH A DIGGING SHRTWV TROF IS FCST
TO CROSS THE AREA ON THURSDAY RESULTING IN NO PRECIP BUT SLIGHTLY
COOLER MAX TEMPS AGAIN ON FRIDAY. YET ANOTHER FRONT IS FCST ON
SUNDAY AND...GIVEN THE UNCERTAINTY AT DAY 7...IT WAS DECIDED TO
ADD SLIGHT CHC POPS TO THE FCST AT THAT TIME.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
TRICKY FCSTS TODAY. MOST LOCATIONS ARE EITHER VFR OR MVFR OUTSIDE
OF ANY SHOWERS OR TSRA THAT MOVE THRU. THE EXCEPTION CONTINUES TO
BE KTTN, WHICH CONTINUES TO HOLD IFR. EXPECT VARIABLE CIGS/VSBYS
THRU THE AFTN, WITH IMPROVEMENT TO VFR TWD EVE. HOWEVER, THINGS
COULD CHANGE IN A HURRY AS STORMS DEVELOP AND CATEGORIES CHANGE.
THERE WILL BE SCT SHOWERS AND TSRA AROUND EARLY AND PSBLY SOME
MORE ORGANIZED STUFF LATER THIS AFTN.

TONIGHT...COULD STILL SOME LINGERING SHOWERS PUSHING THROUGH OUR
EASTERN TERMINALS TONIGHT THOUGH THE TREND WILL BE FOR DIMINISHING
THEM. COLD FRONT PROBABLY DOES NOT MOVE THROUGH UNTIL LATER ON
TUESDAY MORNING SO WE SHOULD STILL HAVE THE MOIST AIRMASS IN PLACE
THAT WOULD ALLOW FOR THE RETURN OF SUB-VFR CONDITIONS.

OUTLOOK...
TUESDAY...GENERALLY VFR CONDS BUT POSSIBLY LOWER IN SCT SHRA AND FOG
ESPECIALLY IN THE MORNING.

WEDNESDAY THROUGH FRIDAY...VFR CONDITIONS WITH MAINLY NW WINDS...
STRONGER DURING THE DAY

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND
TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. SEAS WILL
CONTINUE TO RUN AROUND 3 FEET TODAY AND TONIGHT WITH WINDS LESS
THAN 15 KNOTS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
ONCE AGAIN TODAY AND TONIGHT ACROSS OUR WATERS.

OUTLOOK...
NO SCA CONDS ARE EXPECTED FOR THE REMAINDER OF THIS WEEK. WINDS
WILL BE GENERALLY NORTHWEST AND SOMEWHAT STRONGER BEHIND COLD
FRONTS ON TUESDAY NIGHT AND AGAIN ON THURSDAY NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...AMC
AVIATION...AMC/HEAVENER/NIERENBERG
MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 2, 3:24 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT MON SEP 2 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-031930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
324 PM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ACROSS THE AREA WILL LIKELY PRODUCE SOME
VERY HEAVY DOWNPOURS. IF MULTIPLE STORMS CROSS THE SAME AREA THEN
SIGNIFICANT FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-031930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
324 PM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HAZARDOUS WINDS AND
SEAS AS WELL AS DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 2, 1:58 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     FLOOD            SPRINGFIELD             39.93N  75.32W
09/02/2013                   DELAWARE           PA   EMERGENCY MNGR

            BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
            FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
            ENDED UP IN CREEK.

&&

EVENT NUMBER PHI1300406

BUNKER
Special weather statement, Sep 2, 2:42 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT MON SEP 2 2013

NJZ022>025-021930-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
242 PM EDT MON SEP 2 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY AND
SOUTHEASTERN ATLANTIC COUNTIES INCLUDING THE BEACHES...

AT 238 PM EDT...A STRONG THUNDERSTORM WAS NEAR ENGLISH CREEK...MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IF ON THE
BEACH, SEEK SHELTER INDOORS IMMEDIATELY.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THIS STORM WILL BE NEAR LONGPORT AROUND 250 PM...LONGPORT AROUND 300
PM AND ATLANTIC CITY AROUND 310 PM.

LAT...LON 3938 7438 3938 7440 3936 7440 3934 7443
      3934 7447 3930 7453 3919 7466 3923 7480
      3945 7471 3943 7446 3941 7436

FORECASTER: GORSE
Local storm report, Sep 2, 2:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     LIGHTNING        NE FORKS TWP            40.73N  75.22W
09/02/2013                   NORTHAMPTON        PA   TRAINED SPOTTER

            LIGHTNINING STRIKE 3 HOUSES....NO FIRES BUT DAMAGE.

1030 AM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
09/02/2013                   PHILADELPHIA       PA   EMERGENCY MNGR

            1 TREE WAS REPORTED DOWN

1040 AM     LIGHTNING        FRANKFORD               40.03N  75.08W
09/02/2013                   PHILADELPHIA       PA   FIRE DEPT/RESCUE

            LIGHTNING STRUCK AND HOUSE AND ON FIRE. TIME CORRECTED.

1115 AM     FLOOD            SOMERDALE               39.85N  75.02W
09/02/2013                   CAMDEN             NJ   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING WITH SEVERAL CARS STUCK IN
            FLOOD WATERS.

1156 AM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
09/02/2013                   PHILADELPHIA       PA   EMERGENCY MNGR

            4 ADDITIONAL TREES REPORTED DOWN ACCORDING TO EMERGENCY
            MANAGEMENT

1204 PM     FLOOD            UPPER DARBY             39.93N  75.27W
09/02/2013                   DELAWARE           PA   TRAINED SPOTTER

            WIDESPREAD ROADWAY FLOODING

1219 PM     FLOOD            ASTON ARMS              39.86N  75.43W
09/02/2013                   DELAWARE           PA   TRAINED SPOTTER

            COBBS CREEK IS OVER THE BANKS IN SOME PLACES

1220 PM     FLASH FLOOD      LIMA                    39.92N  75.44W
09/02/2013                   DELAWARE           PA   PUBLIC

            REPORTS OF NUMEROUS WATER RESCUES...

1221 PM     FLOOD            SPRINGFIELD             39.93N  75.32W
09/02/2013                   DELAWARE           PA   EMERGENCY MNGR

            BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
            FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
            ENDED UP IN CREEK.

&&

EVENT NUMBER PHI1300398 PHI1300399 PHI1300403 PHI1300402 PHI1300405
PHI1300400 PHI1300401 PHI1300404 PHI1300406

BUNKER
Local storm report, Sep 2, 3:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     FLASH FLOOD      SPRINGFIELD             39.93N  75.32W
09/02/2013                   DELAWARE           PA   EMERGENCY MNGR

            BJS WHOLESALE PARKING LOT FLOODED..NUMEROUS ROADS
            FLOODED IN SPRINGFIELD AND UPPER DARBY TWP..VEHICLE
            ENDED UP IN CREEK.

&&

CORRECTED EVENT

EVENT NUMBER PHI1300406

BUNKER
Local storm report, Sep 2, 3:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT MON SEP 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      SOMERDALE               39.85N  75.02W
09/02/2013                   CAMDEN             NJ   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING WITH SEVERAL CARS STUCK IN
            FLOOD WATERS.

&&

CORRECTED EVENT

EVENT NUMBER PHI1300402

BUNKER
Special weather statement, Sep 2, 3:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT MON SEP 2 2013

PAZ054-055-062-022015-
CARBON PA-MONROE PA-NORTHAMPTON PA-
314 PM EDT MON SEP 2 2013

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CARBON...NORTHERN
NORTHAMPTON AND SOUTHERN MONROE COUNTIES...

AT 310 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRACHSVILLE...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR KRESGEVILLE AROUND 320 PM...MERWINSBURG
AROUND 330 PM...FIDDLETOWN AROUND 340 PM...ROSSLAND AROUND 350 PM...
SAYLORSBURG AROUND 410 PM AND WIND GAP AROUND 420 PM.

LAT...LON 4098 7514 4097 7513 4069 7521 4087 7564
      4099 7557 4099 7513

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:02 PM EDTSpecial Weather StatementPHIWarren58 min
Sep 2, 7:09 AM EDTAreal Flood AdvisoryPHIWarren4 hr
Sep 2, 7:16 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex89 min
Sep 2, 7:35 AM EDTAreal Flood AdvisoryPHIHunterdon6 hr
Sep 2, 7:58 AM EDTSpecial Weather StatementPHIHunterdon, Somerset62 min
Sep 2, 8:17 AM EDTAreal Flood AdvisoryPHIMorris, Somerset3 hr
Sep 2, 8:58 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland3 hr
Sep 2, 9:37 AM EDTAreal Flood AdvisoryPHICamden113 min
Sep 2, 9:52 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester4 hr
Sep 2, 10:03 AM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem4 hr
Sep 2, 10:16 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden74 min
Sep 2, 10:35 AM EDTFlash Flood WarningPHIBurlington, Camden5 hr
Sep 2, 10:50 AM EDTAreal Flood AdvisoryPHIGloucester, Salem3 hr
Sep 2, 11:31 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Sep 2, 12:28 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Sep 2, 12:44 PM EDTFlash Flood WarningPHIHunterdon, Mercer4 hr
Sep 2, 12:47 PM EDTSpecial Weather StatementPHIHunterdon58 min
Sep 2, 2:03 PM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
Sep 2, 2:42 PM EDTSpecial Weather StatementPHIAtlantic48 min
Sep 2, 3:44 PM EDTAreal Flood WarningPHIGloucester14 hr

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.